# SDR FDEA201007232882

- Difficulty date: July 23, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545836
- Condition: Dented
- Location: Bs 1112 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LAP SEAM, STA 1112, STR 20R.  CUT OUT DAMAGED AREA DIMS 4" X 2 1/4". FABRICATED REPAIR DOUBLER USING 2024T-3 .071 DIMS 11.75" X 9.25", FABRICATED FILLER USING 2024T-3 .080 DIMS 11.5" X 9" , FABRICATED   FILLER USING 2024T-3 .080 DIMS 2.25" X 1.3" AND INSTALLED IAW SRM 53-30-3 AND SRM 51-30-2.
